Comparison of wide and compact fourth-order formulations of the Navier-Stokes equations


Erturk E.

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, vol.60, no.9, pp.992-1010, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 9
  • Publication Date: 2009
  • Doi Number: 10.1002/fld.1920
  • Title of Journal : INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS
  • Page Numbers: pp.992-1010

Abstract

In this study the numerical performances of wide and compact fourth-order formulation of the steady 2D incompressible Navier-Stokes equations will be investigated and compared with each other. The benchmark driven cavity flow problem will be solved using both wide and compact fourth-order formulations and the numerical performances of both formulations will be presented and also the advantages and disadvantages of both formulations will be discussed. Copyright (C) 2008 John Wiley & Sons, Ltd.